# SDR SWAA020859

- Difficulty date: April 23, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 6,688 hours, 4,024 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Elevators
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, SI 11038-55, BOTH LT AND RT ELEVATOR TABS FAILED FREE PLAY CHECK.  REMOVED AND REPLACED NR 4 HINGE BUSHINGS ON LT AND RT TABS PER MM.
